# SDR SIMA20190715004

- Difficulty date: July 15, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 36,697 hours, 32,295 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 14017441001
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK BOX LT SIDE SUPPORT IS CRACKED. C/A-REMOVED AND REPLACED NLG UPLOCK BOX SIDE SUPPORT IAW SRM-51-40-02.
